# SDR RAIA0006013

- Difficulty date: June 23, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 12,978 hours, 11,208 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 407817
- Condition: Failed
- Location: Battery Box
- Part time: 9,079 hours, 7,975 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7418-STL- LEFT BATTERY CAPTION ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED LEFT MAIN BATTERY.
